We're here to listen and help if we can. So, you are not alone. Can I ask why you were prescribed hormones? If your hormones are not in balance it can cause depression and anxiety. The Norco could also be causing depression. Another question, why are you taking this med, is it because of an injury? I'm really sorry to hear you've been through so much with Drs and meds. I'm wondering if you can take a different pain med that will not cause depression. I'll look this med up for you to see if it could be a side effect. I would not be surprised if it is.
I took hormones because I felt just a little off and I am very in tune with my body. I was body building and sure enough I had no estrogen. I was told that when you body build it depletes your estrogen. I don't know. Anyway, that is why I started hormones, first synthetic (should have known better) and was told they were natural by the doctor. Found out later, not the case. Then tried bio-identical hormones but again it is how your body metabolizes these things and one can convert to another and then you are out of balance again. This is what happend...so I stopped and looked anorexic for about a month and eventually physically looked better but was down emotionally but not to the degree of suicide. So tried the a/d's and this is what happened. So total time I was on a/d's was about six weeks at most and it almost killed me. I cannot take meds it seems of any kind. Tonight. itching so bad and cut norco in half. This is just awful and wish I would have never taken anything! Thank you for your mail. It's nice to know someone out there hears me.
Oh, yes I am taking the Norco for pain. In the accident, I broke two vertebraes in my back, clavicle and ribs and more........but now it is more muscle pain as I was in a brace for three months. Also have bone fragment near spinal cord so surgery is not an option and really don't want surgery as this will only make me worse. Doc said same.
Have you thought about working with a Naturapath Dr , I think I spelled that right, sorry if I did'nt, to get your hormones back in balance.
We're all so different and can react to meds differently. I've been on several antidepressants and some I've had terrible reactions to and others I've well on. Can I ask which one you were on?
I see. I'm so sorry about your accident. Can you ask your Dr about another pain med? I really am wondering if it's causing your depression and itching.
Yes I have been where you are. I am a single mom and worked steadily in a high pressure job for 15 years. A job that I loved. But slowly one day I had a nervous breakdown with super extreme anxiety that also slowly went into severe depression. I was on a multitude of drugs, 6 or 7, could barely keep my eyes open. So when I quit my job and went on disability I somehow changed doctors (my memory of how this happened does not exist) but he slowly weaned me off of all of my drugs and then one drug at a time tested me but none of the newer drugs worked, not even ECT. Then he gave me an old drug called Parnate and it was like the windows opened in my mind and fresh air came in. I am ready to go back to work and feeling better. I still get depressed but I snap back and quicker than before.
I know when I was severely depressed I never left my home, didn't shower, slept all the time, had tremendous body aches, walked as fast as an old lady, had no energy at all. So I have been there and back and there is hope for you.I was just like you in total control, running my household and taking care of my child, mowing the front and backyards, everything, and working 40 plus hours at my job that I loved. Then one day it stopped and I couldn't function anymore.
Find the right doc and keep trying with the drugs til you find the right one. I remember some of the drugs would work and then they would stop working and my depression would come back every time at about 5 or 6 months later. So if I can come out of the deep dark hole then I certainly think you can. I have been on disability since 2002, so look how long it took but it was worth it.
I so hope this has helped you.
I took an energy drink for working out called NO xplode (high caffiene 300mg plus many other ingredients and aminoacids) for 5 years, along with redbulls and coffee. I became addicted to caffiene to get a feel good high.I was a very outgoing happy motivated driven popular guy my whole life. Before I knew it after 4 years on No xplode my depression kicked in, I had to quit all caffiene and stimulants, by 2010 I had crashed HARD, suicidal depressed, social aniexty, 'rock bottom'. I believe it has damaged my brains serotonin, dopamine, norepinephrine production. So I have starting taking 5HTP, L-Tyrosine. please comment wether this makes sense (high caffiene/ aminoacid intake for longterm can cause decreased production of dopamine, serotonin, norepinephrine.) Another fact to mention in my dilemma is that i discovered in 2011 my testosterone was very low, equivalant to a 90 year old man, so I am taking testosterone injections aswell, my testosterone level has been high since dec 2011, but it didn't give me all my happiness/ positive mind back. Thanks veryyy much. -Justin D